# SDR SCNA97189

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A19844
- Condition: Corroded
- Location: Bs 689-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEAT TRACK AT STATION 689.45 TO 740,  RBL 45.5 WAS FOUND CORRODED AND GOUGED.  REMOVED, FABRICATED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-2, 51-10-2, 53-10-5 AND MAINTENANCE MANUAL 51-20-11.
